# SDR 2011F00051

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 21,494 hours, 18,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-621
- Part time: 21,494 hours, 18,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 27 FS 621 TO FS 574 IS CORRODED.  REPAIRED IAW SRM 51-42-06, 51-42-11, 51-42-21, 51-42-22, AND REO 601R-53-61-3778.
